RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 31, Number 4  


Ordinary Differential Equations
Qualitative methods for the global investigation of controllability regions on a plane
N. N. Butenina, Z. G. Pavlyuchonok, V. P. Savel'ev
555
A constructive method for splitting nonlinear singularly perturbed differential systems
N. V. Voropaeva, V. A. Sobolev
569
Two multidimensional supplements to the Poincaré–Bendixson theorem
S. M. Dzyuba
579
On the method of sign-constant Lyapunov functions for nonautonomous differential systems
B. S. Kalitin
583
Investigation of a dynamical system of Radon probability measures
O. A. Kuzenkov
591
On the dependence of the controllability set on the target point
A. Ya. Narmanov
597
Almost periodic solutions of linear abstract impulse systems
S. I. Trofimchuk
602
Preservation of stability and bifurcations in the discretization of nonlinear differential equations
L. Z. Fishman
613
On oscillatory solutions of a second-order linear differential equation with retarded argument
M. G. Shmul'yan
622

Partial Differential Equations
On the existence of a countable set of solutions of a certain nonlinear boundary value problem
P. E. Zhidkov, V. Zh. Sakbaev
630
On the smoothness of the solution of degenerate differential equations
S. A. Iskhokov
641
On the existence and uniqueness of the solution of exterior inverse problems in potential theory
G. A. Pavlov
654
A nonlocal boundary value problem in a layer for an evolution equation of the second order with respect to the time variable
L. V. Fardigola
662
The existence of global quasiclassical solutions of the Cauchy problem for Hamilton–Jacobi equations
Tran Duc Van, H. Nguyễn, R. Gorenflo
672
Inverse boundary value problems for stationary Navier–Stokes equations with subdifferential overdetermination
A. Yu. Chebotarev
677

Integral Equations and Integral-Differential
Convergence of a coagulation equation with a source to the equilibrium state
P. B. Dubovski
684
New theorems on the solvability of Hammerstein equations with potential nonlinearities
P. P. Zabreiko, V. B. Moroz
690
A regularization method for systems with a nonstable spectral value for the kernel of the integral operator
B. T. Kalimbetov, V. F. Safonov
696
An approximate solution of singular integral equations with a Cauchy kernel on the real axis
M. A. Sheshko
707

Short Communications
The method of differential inequalities for some singularly perturbed partial differential equations
N. N. Nefedov
719
On the uniform compatibility of linear systems
S. N. Popova, E. L. Tonkov
723
A weighted Dirichlet problem for a strongly degenerate ordinary [differential] equation
È. N. Sabziev
725

Andreǐ Vasil'evich Bitsadze
S. V. Emel'yanov, V. A. Il'in, S. K. Korovin, E. I. Moiseev, S. M. Nikol'skii, O. A. Oleinik
729
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019